Skip to main content
CMUP
Search form
Search
Log in
CMUP
About
Members
Direction board
Advisory board
Contact
News
Partners & Collaborators
Editions
Memories
CMUP's old webpage
Research
Research areas
Publications
Preprints
Theses
Bibliographic resources
Projects
Current research projects
Past research projects
GEMAC
Outreach projects
Art and Mathematics
Bibliakos
INIGMA
Mathematics at FCUP
Mathematics Promotion
Pólya
Summer School
Events
Courses
Conferences
Seminars
Publications
View
Editorship
Projects
Publications
(active tab)
Students
Annual reports
2018
Rocha J
,
Varandas P
.
On sensitivity to initial conditions and uniqueness of conjugacies for structurally stable diffeomorphisms
. Nonlinearity. 2018;31:293-313.
Rocha J
,
Varandas P
.
The centralizer of $C^r$-generic diffeomorphisms at hyperbolic basic sets is trivial
. Proc. Amer. Math. Soc.. 2018;146:247-260.
2017
Bessa M.
,
Ferreira C.
,
Rocha J.
,
Varandas P.
.
Generic Hamiltonian dynamics
. J. Dynam. Differential Equations. 2017;29:203-218.
2016
Díaz LJ
,
Esteves S
,
Rocha J
.
Skew product cycles with rich dynamics: from totally non-hyperbolic dynamics to fully prevalent hyperbolicity
. Dyn. Syst.. 2016;31:1-40.
2013
Bessa M
,
Rocha J
.
Contributions to the geometric and ergodic theory of conservative flows
. Ergodic Theory Dynam. Systems. 2013;33:1709-1731.
Bessa M
,
Rocha J
,
Torres MJ
.
Shades of hyperbolicity for Hamiltonians
. Nonlinearity. 2013;26:2851-2873.
Bessa M
,
Rocha J
,
Torres MJ
.
Hyperbolicity and stability for Hamiltonian flows
. J. Differential Equations. 2013;254:309-322.
2012
Bessa M
,
Rocha J
.
A remark on the topological stability of symplectomorphisms
. Appl. Math. Lett.. 2012;25:163-165.
2011
Bessa M
,
Rocha J
.
Denseness of ergodicity for a class of volume-preserving flows
. Port. Math.. 2011;68:1-17.
Bessa M
,
Rocha J
.
Topological stability for conservative systems
. J. Differential Equations. 2011;250:3960-3966.
2010
Bessa M
,
Ferreira C
,
Rocha J
.
On the stability of the set of hyperbolic closed orbits of a Hamiltonian
. Math. Proc. Cambridge Philos. Soc.. 2010;149:373-383.
Bessa M
,
Rocha J
.
Three-dimensional conservative star flows are Anosov
. Discrete Contin. Dyn. Syst.. 2010;26:839-846.
2009
Bessa M
,
Rocha J
.
Homoclinic tangencies versus uniform hyperbolicity for conservative 3-flows
. J. Differential Equations. 2009;247:2913-2923.
2008
Bessa M
,
Rocha J
.
On $C^1$-robust transitivity of volume-preserving flows
. J. Differential Equations. 2008;245:3127-3143.
Rocha J
.
A note on the $C^0$-centralizer of an open class of bidimensional Anosov diffeomorphisms
. Aequationes Math.. 2008;76:105-111.
Bessa M
,
Rocha J
.
On the fundamental regions of a fixed point free conservative Hénon map
. Bull. Aust. Math. Soc.. 2008;77:37-48.
2007
Bessa M
,
Rocha J
.
Removing zero Lyapunov exponents in volume-preserving flows
. Nonlinearity. 2007;20:1007-1016.
Díaz LJ
,
Rocha J
.
How do hyperbolic homoclinic classes collide at heterodimensional cycles?
Discrete Contin. Dyn. Syst.. 2007;17:589-627.
2003
Bonatti C
,
Díaz LJ
,
Pujals ER
,
Rocha J
.
Robustly transitive sets and heterodimensional cycles
. Astérisque. 2003:xix, 187-222.
2002
Díaz L.
,
Rocha J.
.
Heterodimensional cycles, partial hyperbolicity and limit dynamics
. Fund. Math.. 2002;174:127-186.
2001
Díaz LJ
,
Rocha J
.
Partially hyperbolic and transitive dynamics generated by heteroclinic cycles
. Ergodic Theory Dynam. Systems. 2001;21:25-76.
1999
Gambaudo J-
,
Rocha J.
.
Erratum: ``Maps of the two-sphere at the boundary of chaos'' [Nonlinearity \bf 7 (1994), no. 4, 1251–1259; MR1284691 (95e:58107)]
. Nonlinearity. 1999;12:443.
1997
Díaz LJ
,
Rocha J
.
Large measure of hyperbolic dynamics when unfolding heteroclinic cycles
. Nonlinearity. 1997;10:857-884.
Díaz LJ
,
Rocha J
.
Non-critical saddle-node cycles and robust non-hyperbolic dynamics
. Dynam. Stability Systems. 1997;12:109-135.
1996
Díaz L.
,
Rocha J.
,
Viana M
.
Strange attractors in saddle-node cycles: prevalence and globality
. Invent. Math.. 1996;125:37-74.
1994
Rocha J
.
Centralizers and entropy
. Bol. Soc. Brasil. Mat. (N.S.). 1994;25:213-222.
Gambaudo J-
,
Rocha J
.
Maps of the two-sphere at the boundary of chaos
. Nonlinearity. 1994;7:1251-1259.
1993
Rocha J
.
Rigidity of centralizers of real analytic diffeomorphisms
. Ergodic Theory Dynam. Systems. 1993;13:175-197.
Rocha J.
.
Rigidity of the $C^1$-centralizer of bidimensional diffeomorphisms
. In: Dynamical systems ({S}antiago, 1990). Vol 285. Longman Sci. Tech., Harlow; 1993. 2. p. 211-229p.
1992
Díaz LJ
,
Rocha J
.
Nonconnected heterodimensional cycles: bifurcation and stability
. Nonlinearity. 1992;5:1315-1341.
1987
Rocha J
.
Periodic points of a continuous map of the interval
. Portugal. Math.. 1987;44:361-370.